Metrics

From
Some New Fixed Point Theorems of Expanding Mappings in Complete G-metric Spaces by Jierong Yao and Liping Yang Turkish Journal of Analysis and Number Theory. 2018, 6(6), 169-174 doi:10.12691/tjant-6-6-5
Views
5166
Html 4690
Abstract 476
21 December 2018 (publication date) through 22 May 2022 *
13.20 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 2320
PDF682
Epub731
XML520
PPT0
Figures215
Tables172
Export: 2258
RIS615
BibTex890
Endnote753
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com